Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
166 Doctors are Online

81 yr old, diabetic, very less heart pumping, breathlessness. Taking medications. Should I start Zaart, oxetol?

Good afternoon sir. I am jacob from mumbai and my mother is 81 yrs old. recent 2D echo concluded that her heart pumping is only 30%.She is on cardivas 3.125 mg & Angispan TR 2.6. She also takes simcard 10 mg, ramipril 1.25 mg,clopilet 75 mg,qutan 25 mg. she is diabetic for the last 45 years and takes human mixtard twice @ 25 ( mrng) and 10 ( night). She is getting breathlessness at times, after a recent hospitalisation to remove a carbuncle. She used to take oxetol 300 mg twice daily for the last one year.She was also taking losartan ( zaart) 25 mg for the last 5 years.She was taking amitryn also before. but now the new doctor took out all these medicies. What should I do?. I heard that Zaart is good to maintain kidneys.should i continue to give her all these medicines or since her creatine is 2.1, I should start zaart?. should I start oxetol?. Pl. advise
Asked On : Sat, 9 Feb 2013
Answers:  1 Views:  46
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Topics
Internal Medicine Specialist 's  Response
Welcome to HCM,
Your mother has multiple medical problems,please do not change any medicine without advice of your treating Physician,
She is diabetic for last many rears so possibility of kidney damage is there as her creatinine is already 2.1 mg/dl, ACE inhibitor help in heart failure as well as kidney protection as she has low LVEF it is right to use very small dose 1.25 mg Ramipril.'
Other medicine are according to her ilness so please continue to take according to prescription.
She is taking Quatan 25 mg very good care of diabetes and other drug interaction is required.
She has breathlessness it may be related to heart failure or Cardivas which is Beta blocke use ful in heart failure but it can be with hold or dose may be reduced in consultation of your treating Physician.
Take care
Good Luck.
Answered: Sat, 9 Feb 2013
I find this answer helpful

1 Doctor agrees with this answer

Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor